I was prescribed Clindamycin after a root canal. I took 5 pills & suddenly developed severe diahrea. I immediately stopped taking it & the diarhrea stopped. The next day I developed a very red itchy rash all over my body - mostly where my clothes touch in the warm areas. What can I do to stop the itching & how long will this last?
18 Jan 2011
Diarrhea is a common side effect of clindamycin, but rash and itching are serious side effects. Please see your doctor as soon as possible.
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Side Effect - I was put on clindamycin an today when I took on I have little red bumps an my neck belly an bcak is that part of a side affect or do i ...
1 answer • 20 Feb 2011
1 answer • 4 Mar 2013
... chest and shoulders just ache horribly. I have been off of clindamycin for over 48 hrs and taking benadryl with ibuprofen every 4 hrs. My ...
1 answer • 3 Feb 2015
Is there a medication the dr prescribe if you have side effects due to taking clindamyncin
1 answer • 26 Feb 2015
I just switched, after a month of that side effect, to bupropion XL 300 by Mylan, and am having a lot of dizziness and nausea, no anxiety. How long ...
0 answers • 26 Jun 2015